Ask an expert
Question

30 Jun 2005

Want to go back on injection, problems with the Pill
Hi All

Hope you can give me some advice. I was on the injection for 2 years and the went on the Pill (Minerva) Well I decided to go back on the injection as the Pill just doesn't seem to be agreeing with me. I get the worst headaches when I'm on my period. So my questions are: Is it advisable to go back on the injection. If so when should I go for the injection? Should I finish this pack as I'm on my period now?

Thank you.
Answer 307 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you had no problems with the injection, it is fine to go back on it. If you are planning a preganncy soon it may not be a good idea, as there is a long delay in return to fertility though. Have the injection when you have finished your current packet of pills if that is what you decide..

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.